# SDR FDEA201811193302

- Difficulty date: October 11, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5240 · Service Doors
- Part: Repair
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 PREVIOUS REPAIR FOUND TO BE CRACKED AFTER  REPEAT INSPECTION AT UPPER   HINGE CUTOUT CARRIED OUT REPAIR TO DOOR 2R EXISTING REPAIR DOUBLER IAW.FEDEX EA# F-5210-  T0343194 PART(1) TITLE" DOORS-PASSANGER/CREW- DOOR 2R UPPER HINGE CUT-OUT   REPAIR-ANGLE CRACKED" AND SRM 52-10-02-2R REPAIR 1 REV 125 AND SRM 51-40-02 REV 125.  THIS IS A CATEGORY B  REPAIR ,INSPECTION THRESHOLD 50,000 TOTAL DOOR FLIGHT CYCLES   OR 5,800 FGHT CYCLES AFTER REPAIR INSTALLATION IF THE DOOR FLIGHT CYCLES ARE NOT   KNOWN.  INSPECTION METHOD :HIGH FREQUENCY EDDY CURRENT.INTERVAL 5,800 DOOR FLIGHT   CYCLES   FLIGHT CYCLES AT TIME OF REPAIR=27177  FLIGHT HOURS AT TIME OF REPAIR= 71433
